The class of convolution operators on the Marcinkiewicz spaces
Annales de l'Institut Fourier, Volume 31 (1981) no. 3, p. 225-243
Let 𝒯 X denote the operator-norm closure of the class of convolution operators Φ μ :XX where X is a suitable function space on R. Let r p be the closed subspace of regular functions in the Marinkiewicz space p , 1p<. We show that the space 𝒯 r p is isometrically isomorphic to 𝒯 L p and that strong operator sequential convergence and norm convergence in 𝒯 r p coincide. We also obtain some results concerning convolution operators under the Wiener transformation. These are to improve a Tauberian theorem of Wiener on 2 .
On considère la classe des opérateurs de convolution Φ μ :XXX est un espace convenable de fonctions sur R. Soit 𝒯 X la fermeture de cette classe dans la norme des opérateurs. Soit r p le sous-espace des fonctions régulières dans l’espace de Marcinkiewicz p , 1p<. Nous montrons que l’espace 𝒯 r p est isométriquement isomorphe à 𝒯 L p et que la convergence d’une suite d’opérateurs dans la topologie forte des opérateurs est équivalente à la convergence en norme. Nous obtenons aussi quelques résultats sur l’action de la transformation de Wiener sur les opérateurs de convolution, et comme application, nous trouvons une extension d’un théorème taubérien de Wiener.
@article{AIF_1981__31_3_225_0,
     author = {Lau, Ka-Sing},
     title = {The class of convolution operators on the Marcinkiewicz spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {31},
     number = {3},
     year = {1981},
     pages = {225-243},
     doi = {10.5802/aif.845},
     mrnumber = {83i:42009},
     zbl = {0449.46033},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1981__31_3_225_0}
}
The class of convolution operators on the Marcinkiewicz spaces. Annales de l'Institut Fourier, Volume 31 (1981) no. 3, pp. 225-243. doi : 10.5802/aif.845. https://aif.centre-mersenne.org/item/AIF_1981__31_3_225_0/

[1] K. Anzai, S. Koizumi and K. Matsuoka, On the Wiener formula of functions of two variables, Tokyo J. Math., (to appear). | Zbl 0471.42013

[2] J.P. Bertrandias, Espaces de fonctions bornées et continues en moyenne asymptotique d'ordre p, Bull. Soc. Math. France, (1966), Mémoire 5. | Numdam | MR 33 #4598 | Zbl 0148.11701

[3] J.P. Bertrandias, Opérateurs subordinatifs sur des espaces de fonctions bornées en moyenne quadratique, J. Math. Pures et Appl., 52 (1973), 27-63. | MR 53 #3766 | Zbl 0266.46020

[4] H. Bohr and E. Følner, On some types of functional spaces, Acta Math., 76 (1944), 31-155. | Zbl 0061.16201

[5] G. Hardy and J. Littlewood, Some properties of fractional integrals, Math. Zeit., 27 (1928), 564-606. | JFM 54.0275.05 | Zbl 0003.15601

[6] E. Hewitt and R. Ross, Abstract Harmonic Analysis II, Springer Verlag, Berlin, 1970. | Zbl 0213.40103

[7] K. Lau, On the Banach spaces of functions with bounded upper means, Pacific J. Math., (1980), to appear. | MR 83b:46037 | Zbl 0492.46027

[8] K. Lau and J. Lee. On generalized harmonic analysis, Trans. Amer. Math. Soc., 259 (1980), 75-97. | MR 81i:42035 | Zbl 0441.42007

[9] R. Larsen, An introduction to the theory of multipliers, Springer Verlag, Berlin, (1971). | MR 55 #8695 | Zbl 0213.13301

[10] P. Masani, Commentary on the memoire on generalized harmonic analysis [30a], Norbert Wiener : Collected Works, MIT Press, (1979), 333-379.

[11] R. Nelson, The spaces of functions of finite upper p-variation, Trans. Amer. Math. Soc., 253 (1979), 171-190. | MR 80i:46027 | Zbl 0425.28007

[12] R. Nelson, Pointwise evaluation of Bochner integrals in Marcinkiewicz space, (to appear). | Zbl 0531.46033

[13] N. Wiener, Generalized harmonic analysis, Acta Math., 55 (1930), 117-258. | JFM 56.0954.02

[14] N. Wiener, Tauberian theorems Ann. of Math., 33 (1932), 1-100. | JFM 58.0226.02 | Zbl 0004.05905

[15] N. Wiener, The Fourier integral and certain of its applications, Dover, New York, 1959. | MR 20 #6634 | Zbl 0081.32102